# SDR CA040308003

- Difficulty date: March 1, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 183 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Seal
- Condition: Loose
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 50 HR INSPECTION, IT WAS FOUND THAT THE SPLINED SEAL PUSHED OUT OF POSITION ON FLAP ACTUATOR ROD ASSY.  ON THIS AIRCRAFT IT DID NOT MAKE CONTACT WITH THE FLAP POSITION SWITCHES.  THE COMPLETE ASSY HAD BEEN REPLACED ONLY 26.3 HRS PREVIOUSLY DUE TO AN UNRELATED PROBLEM.  MFG SUGGESTED WE CLEAN THE AREA WITH ALCOHOL AND RE-GLUE THE SEAL USING LOCTITE 409 ADHESIVE.  THIS HAS BEEN CARRIED OUT AND AIRCRAFT RETURNED TO SERVICE.
